# SDR DALA2021031701515

- Difficulty date: March 14, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 87,462 hours, 23,302 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Bs 900
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6805 FRETTING CORROSION ON ACCESS PANEL SUPPORT STA 900 BTW LBL 20 TO RBL 45 BODY FAIRING AREA. CORRECTIVE ACTION: SUMMARY OF NRC 00448: OUTBOARD CHORD STA 900 BTW LBL 20 TO RBL 45 BODY FAIRING AREA (FUS) WAS REPAIRED PER ETI-57-21-118 REV. 2 AND ER/A 590549-14 REV. ORIGINAL SECTION I PERMANENT REPAIR. (1754427)
